Thank for your question.
Alendronic acid belongs to a group of drugs (bisphosphonates) that are taken to help prevent the breakdown of bones and fractures that can possibly result from conditions such as Osteoporosis. It works by binding tightly to the bones and preventing the loss of calcium, this in turn, helps with the maintenance of bone strength.
Common side effects include:
Low mood is unlikely to be linked to taking Alendronic acid, therefore we do suggest he speaks to the doctor regarding this symptom. However, there is a chance the sneezing may be due to Alendronic acid, given the side effect profile.
To reduce the chances of side effects, it is recommended that you follow these steps:
We hope this has been of some guidance to you.
Answered by the Health at Hand nurses
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.